# SDR DALA2024112511163

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LH CUSP WEB (2 EA) STA Y=595 & X=56 AND STA Y=907 & X=56 BELOW SEAT TRACK SPLICE IN PASSENGER CABIN. SUMMARY OF NRC 00425: CUSP WEBS BTW STA Y 579-598 AND X=54 TO X=60 AND BTW STA Y 889-908 AND X=54 TO X=60 WERE REPLACED PER B717 SRM 53-00-55-2R REPAIR 4 FIG 226, 51-41-02-0G, AND 51-41-05-0G. (LP #0673527)
